# SDR SWAA2013030413258

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,122 hours, 16,753 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED I/B SIDE OF RIB STAB STA 184.70, 8.25-8.5" FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
